| Model Number |
ETBF2313C166E |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: (b)(4), expiration date: 2015-06-25, (b)(4).
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported directly from the patient that the patient had presented with flu like symptoms, fever and shaking.After recurring relapses and physician appointments the patient was diagnosed with abdominal infection that is believed to be on the endurant stent graft but unknown cause.Per the physician, the cause of the infection is unknown.No clinical sequelae were reported and the physician will continue to monitor the patient.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.